# SDR CA970409011

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Wet
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF RAT DEPLOYED DUE TO #3 GENERATOR LOST WITH DIFFERENTIAL LIGHT AND #3 FLIGHT STATION BUS LIGHT ON. #3 GCU SOAKED WITH #2 LAVATORY WASTE WATER, LAVATORY OVER SERVICED. #3 GCU REPLACED.
